Advertisement

Commentarii Mathematici Helvetici

, Volume 76, Issue 3, pp 576–576 | Cite as

Erratum

  • R. Ibáñez
  • Yu. Rudyak
  • A. Tralle
  • L. Ugarte
  • 35 Downloads

Copyright information

© Birkhäuser Verlag, Basel, 2001

Authors and Affiliations

  • R. Ibáñez
    • 1
  • Yu. Rudyak
    • 2
  • A. Tralle
    • 3
  • L. Ugarte
    • 4
  1. 1.Departamento de Matemáticas, Facultad de Ciencias, Universidad del Pais Vasco, Apdo. 644, E-48080 Bilbao, Spain, e-mail: mtpibtor@lg.ehu.esES
  2. 2.FB6/Mathematik, Universität Siegen, D-57068 Siegen, Germany, e-mail: rudyak@mathematik.uni-siegen.deDE
  3. 3.Department of Mathematics, University of Warmia and Mazuria, PL-10561 Olsztyn, Poland, e-mail: tralle@matman.uwm.edu.plPL
  4. 4.Departamento de Matemáticas, Facultad de Ciencias, Universidad de Zaragoza, E-50009 Zaragoza, Spain, e-mail: ugarte@posta.unizar.esES

Personalised recommendations